Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 441, NWS Jackson, MS

December 15, 2014Jasper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 15, 2014, 5:30 PM CST for Jasper County, Mississippi. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2014, 5:30 PM CST (23:30 UTC)
Expired
Dec 15, 2014, 6:07 PM CST
In force
37 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS54 KJAN 152330
SVRJAN
MSC061-160030-
/O.NEW.KJAN.SV.W.0441.141215T2330Z-141216T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CST MON DEC 15 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 630 PM CST

* AT 530 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TAYLORSVILLE...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRINGER AND BAY SPRINGS AROUND 540 PM CST.
  PAULDING AND HEIDELBERG AROUND 610 PM CST.
  STAFFORD SPRINGS AROUND 615 PM CST.
  ORANGE AROUND 625 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3187 8891 3181 8931 3199 8932 3213 8892
      3193 8891
TIME...MOT...LOC 2330Z 253DEG 28KT 3188 8936

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

CME
2 follow-up statements
145 
WWUS54 KJAN 152347
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST MON DEC 15 2014

MSC061-160030-
/O.CON.KJAN.SV.W.0441.000000T0000Z-141216T0030Z/
JASPER MS-
547 PM CST MON DEC 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL JASPER
COUNTY UNTIL 630 PM CST...

AT 548 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAY SPRINGS...
AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAULDING AROUND 610 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3193 8891 3186 8927 3201 8927 3213 8892
TIME...MOT...LOC 2348Z 253DEG 28KT 3196 8920

HAIL...<.75IN
WIND...60MPH

$$

CME
329 
WWUS54 KJAN 160007
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST MON DEC 15 2014

MSC061-160017-
/O.CAN.KJAN.SV.W.0441.000000T0000Z-141216T0030Z/
JASPER MS-
607 PM CST MON DEC 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JASPER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3193 8891 3186 8927 3201 8927 3213 8892
TIME...MOT...LOC 0007Z 253DEG 28KT 3200 8903

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 15, 4:00 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 15, 4:00 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CST MON DEC 15 2014

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MID AFTERNOON
SATELLITE IMAGERY SHOWED THE NEARLY STACKED LOW MOVING OVER SOUTHERN
IOWA. THE TRAILING COLD FRONT WAS NOTED JUST WEST OF OUR SOUTHEAST
ARKANSAS COUNTIES. THE SKIES WERE ALREADY CLEAR WEST OF A LINE FROM
GREENVILLE TO BASTROP. THIS CLEARING LINE WILL CONTINUE EAST ACROSS
THE CWA THIS EVENING. EAST OF THE CLEARING LINE SCATTERED SHOWERS
WILL BE POSSIBLE ALONG WITH A FEW THUNDERSTORMS SOUTH OF INTERSTATE
20. CONFIDENCE REMAINS LOW BUT OVER THE NEXT COUPLE OF HOURS ALONG
THE HIGHWAY 84 CORRIDOR A STORM OR TWO MAY BECOME STRONG WITH WIND
GUSTS OF 40 TO 50 MPH. OTHERWISE...RAIN CHANCES WILL END FROM THE
WEST THIS EVENING AND BE LIMITED TO THE SOUTHEAST MOST ZONES AFTER
MIDNIGHT UNTIL THE FRONT PUSHES THROUGH. COOLER AND DRIER CONDITIONS
ARE EXPECTED TUESDAY AS THE UPPER LEVEL TROUGH AXIS SHIFTS EAST AND
SURFACE HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST.
DESPITE THE TEMPERATURES BEING COOLER AFTERNOON HIGHS WILL TOP OUT
NEAR NORMAL FROM THE MID 50S NORTH TO THE LOWER 60S SOUTHEAST. THE
SURFACE HIGH WILL REMAIN CENTERED NORTH OF OUR CWA AS OUR LOW ALOFT
BECOMES NEAR ZONAL TUESDAY NIGHT. STRONG RADIATIONAL COOLING WILL
RESULT SENDING WEDNESDAY MORNING LOWS BELOW NORMAL AND NEAR FREEZING
AT MANY LOCATIONS. OUR FLOW ALOFT WILL BACK TO THE WEST SOUTHWEST
THROUGH THE DAY WEDNESDAY AHEAD OF A TROUGH DEVELOPING OVER THE
SOUTHWEST CONUS BUT THE SURFACE HIGH WILL REMAIN CENTERED NORTH OF
OUR REGION MAINTAINING A COOL DRY LOW LEVEL FLOW. WEDNESDAY
AFTERNOON HIGHS WILL BE A COUPLE DEGREES COOLER THAN TUESDAY HIGHS.
OUR FLOW ALOFT WILL BECOME MORE SOUTHWESTERLY WEDNESDAY NIGHT. A
SUBTLE SHORTWAVE WILL MOVE ACROSS THE SOUTHERN PLAINS AND TAP INTO
SOME AVAILABLE MOISTURE TO GENERATE SOME LIGHT RAIN WEDNESDAY NIGHT.
MODELS CONTINUE TO SHOW THIS LIGHT RAIN SHIFTING EAST INTO OUR AREA
AFTER MIDNIGHT AND CONTINUING OVER OUR CWA THURSDAY. THE GREATEST
CHANCE FOR RAIN WILL BE OVER OUR DELTA REGION WEDNESDAY NIGHT. /22/

.LONG TERM...THURSDAY THROUGH MONDAY...A SYSTEM OVER THE ROCKIES
THURSDAY WILL PUSH INTO THE PLAINS ON FRIDAY. THERE CONTINUES TO BE
A WIDE SPREAD OF MODEL SOLUTIONS FOR THIS SYSTEM WITH TODAY'S RUN
SHOWING AN OPEN TROUGH VERSUS A CLOSED LOW AND A SURFACE LOW ALONG
THE GULF COAST VERSUS ONE FARTHER INLAND. THE CONSENSUS FOR THIS
AFTERNOON'S RUN SUGGEST AN OPEN TROUGH WILL SWING EAST ACROSS THE
REGION FRIDAY AND FRIDAY NIGHT. A FARTHER SOUTH ORIENTATION AND
WEAKER SURFACE LOW IS EXPECTED TO TRACK EAST DURING THE SAME
TIMEFRAME. THIS SYSTEM WILL BRING OUR NEXT BEST CHANCE FOR
WIDESPREAD RAINFALL WHICH APPEARS TO BE ACROSS THE SOUTHERN HALF OF
OUR CWA CURRENTLY. SATURDAY AND SUNDAY LOOK DRY AS SURFACE HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST AND MID LEVEL RIDGING DEVELOPS
AHEAD OF ANOTHER SHORTWAVE TROUGH OVER THE FOUR CORNERS REGION
SUNDAY. /22/

&&

.AVIATION...A MIX OF MVFR/VFR CONDITIONS ARE OCCURRING ACROSS THE
ARKLAMISS THIS AFTERNOON AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE
ACROSS THE AREA. A COLD FRONT IS CURRENTLY MOVING INTO THE DELTA AND
WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE EVENING HOURS.
THERE WILL BE CONTINUED CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS FOR MOST TAF SITES ALONG AND OUT AHEAD OF THE FRONT.
THE SHOWERS WILL END FROM NORTHWEST TO SOUTHEAST THIS EVENING AS THE
BOUNDARY DROPS SOUTHEAST. SOUTHERLY WINDS WILL SWING AROUND TO THE
WEST BEHIND THE FRONT LATER THIS EVENING INTO THE OVERNIGHT
HOURS./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       43  59  35  55 /  45   3   2   5
MERIDIAN      47  61  34  56 /  49   3   2   4
VICKSBURG     41  59  33  55 /  17   2   2   6
HATTIESBURG   52  65  35  59 /  47   3   2   3
NATCHEZ       44  59  34  56 /  27   2   2   5
GREENVILLE    40  55  33  50 /  14   2   2   7
GREENWOOD     42  55  33  52 /  32   2   2   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/15
Hazardous weather outlook, Dec 15, 5:23 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CST MON DEC 15 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059-060-
162330-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-
523 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ055>058-061>066-072>074-162330-
SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
523 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

ISOLATED THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND EASTERN
PORTIONS OF MISSISSIPPI LATE THIS AFTERNOON AND EARLY
EVENING...ESPECIALLY AFFECTING AREAS ALONG THE INTERSTATE 59
CORRIDOR. THE STORMS WILL BE CAPABLE OF PRODUCING A TORNADO AND
DAMAGING WIND GUSTS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

EC

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Dec 15, 3:09 PM CST, 2 hours 21 minutes before
MSZ054-062-152140-
LINCOLN MS-COPIAH MS-
309 PM CST MON DEC 15 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CST MON DEC 15 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF LOYD STAR AT 309 PM CST...MOVING EAST AT 35
MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL COPIAH AND NORTH CENTRAL LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3185 9029 3169 9027 3161 9058 3173 9065
TIME...MOT...LOC 2109Z 251DEG 30KT 3167 9056

CME
Special weather statement, Dec 15, 3:52 PM CST, 1 hour 38 minutes before
MSZ054-055-063-152225-
SIMPSON MS-LAWRENCE MS-COPIAH MS-
352 PM CST MON DEC 15 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CST MON DEC 15 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES WEST OF OMA AT 353 PM CST...MOVING EAST AT 30 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN COPIAH...NORTHERN LAWRENCE AND SOUTH CENTRAL
SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3166 9023 3177 9024 3188 8995 3170 8998
TIME...MOT...LOC 2153Z 253DEG 28KT 3173 9018

CME
Local storm report, Dec 15, 4:49 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CST MON DEC 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FUNNEL CLOUD     1 S SHIVERS             31.78N 89.99W
12/15/2014                   SIMPSON            MS   PUBLIC

            LARGE TREE LIMBS AND BRANCHES DOWN. FUNNEL CLOUD
            REPORTED. POSSIBLE TORNADO.

&&

AW
Local storm report, Dec 15, 5:22 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CST MON DEC 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     4 SW MIZE               31.83N 89.60W
12/15/2014                   SMITH              MS   LAW ENFORCEMENT

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 3:09 PM CSTSpecial Weather StatementJANCopiah31 min
Dec 15, 3:52 PM CSTSpecial Weather StatementJANSimpson33 min
Dec 15, 4:09 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson51 min
Dec 15, 4:41 PM CSTTornado WarningJANCovington, Simpson, Smith64 min
Dec 15, 5:31 PM CSTSpecial Weather StatementJANWarren29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.